# SDR CHIR201909094132

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 74,845 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Sync Shaft
- Part number: 107D334123
- Part serial: A20161
- Condition: Cracked
- Location: Main Rotor
- Part time: 15,802 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE FLUORESENT PENETRANT INSPECTION, (PART OF A SCHEDULED OVERHAUL, DOCUMENTED ON SWO-049059-19) NDT TECH. FOUND ONE CRACK ON THE SYNC SHAFT SUB-ASSEMBLY ADAPTER. DISC-203256-19 HAS BEEN CREATED TO CAPTURE FURTHER MAINTENANCE.
